# SDR MALA060616

- Difficulty date: December 1, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 19,704 hours, 21,731 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A1771
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE WARNING WENT OFF, IT THEN WENT OUT ON ITS OWN, RAN QRH PULLED M21 CB.  F/A NOTES NO SMELL FROM LAV OR LAV TRASH, NO SMOKE SEEN.  REMOVED AND REPLACED LAV SMOKE DETECTOR PER AMM 26-13-10-4.  OPS CHECKS GOOD, PN ON AND OFF 72-111211-000 SN OFF A1771 SN ON A3013.
